On common fixed points.
Georgian mathematical journal, Tome 9 (2002) no. 2, pp. 325-330
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{GMJ_2002__9_2_50066,
author = {Liu, Zeqing and Khan, M.S. and Pathak, H.K.},
title = {On common fixed points.},
journal = {Georgian mathematical journal},
pages = {325--330},
year = {2002},
volume = {9},
number = {2},
zbl = {1013.47022},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_2002__9_2_50066/}
}
Liu, Zeqing; Khan, M.S.; Pathak, H.K. On common fixed points.. Georgian mathematical journal, Tome 9 (2002) no. 2, pp. 325-330. http://geodesic.mathdoc.fr/item/GMJ_2002__9_2_50066/